# SDR VNAA202206269999

- Difficulty date: May 11, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,380 hours, 20,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370625
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRAIN HOLES AT FUSELAGE EXTERNAL SKIN BTW FS939.00/953.00 AND STGR 26LH/RH.
